Naseau/Vomitting/Fatigue

Other long term effects of PCOS

Moderators: Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia, thebuzz

Naseau/Vomitting/Fatigue

Postby JessSpain » Sat Jun 06, 2009 5:19 pm

Naseau/Vomitting/Fatigue
I believe I have had PCOS since I was about 15 since I always had irregular periods and never got pregnant when I most probably should have. I am now 30 and was diagnosed with the condition 18 months ago. Recently my skin has broken out into some terrible acne, I retch constantly and feel nauseas constantly with a horrible taste in my mouth. I vomit if I drink a drop of alcohol and on other occasions too. I cannot get through the day without sleeping an extra 3-4 hours and my whole life is in in ruins as I cannot work. I am taking the pill (started 6 weeks ago), antidepresssants, antibiotics for my skin and I also have an underactive thyroid condition. Does anyone else suffer from these symptomps or can anyone point me in the right direction. My Gyno wont give me Met, just told me to take the contraceptive pill. Right now the tiredness and nausea combined with lack of energy and appetitie are killing me. Please send advice someone as I am getting desperate. Thanks - Jess
JessSpain
 
Posts: 1
Joined: Sat Jun 06, 2009 5:09 pm

Postby baglady5 » Mon Jun 08, 2009 2:24 pm

Hi jessspain.Im sorry to hear you're feeling so bad. i dont get the sickness but i do get fazeses when i just have to sleep as i cant keep my eyes open. Ihave just been given Yasmin as microgynon 30 has stopped working for me. I was on metformin and it did make me ovulate but i had terrilble tummy upsets and pains in my feet so bad i cant walk.
Im on the south beach diet and ive lost 8lbs so far.I think a higher protein diet is good for pcos sufferers, and also cut out as much processed food as possible. I have eaten very few ready meals over the last 6 weeks and my stool :oops: are mush better and my skin has improved. My next step is to look into vitamins and minerals.
Ive learnt everything i know ive learnt from the internet and books and ladies on this forum. I know its scary but you're in good company here.
good luck.
baglady5
 
Posts: 342
Joined: Sun Apr 19, 2009 9:05 pm

Postby petal02 » Sat Jun 13, 2009 10:27 pm

Hi ,
I completley understand, I get the tiredness but will have a few good days then be absolutley exhausted, but nausea is really bad, although dont actually get sick often.
I think alot of it might be stress , amybe this is the case in your situation.
Would be really interested in your thoughts as i also have a phobia of being sick which makes me thnk its stress but im really not sure that actually is the case, sometimes just wakeup in the middle of the night feeling really sick, and some days its there al the time
petal02
 
Posts: 21
Joined: Thu May 21, 2009 3:21 pm
Location: weston-super-mare

Sick and tired!

Postby Katie82 » Wed Jul 29, 2009 4:53 pm

Hi

I completely sympathise! I used to get sickness like that too. Some mornings I would be throwing up before work, it is awful.

Try and keep your blood sugar stable, as I think this helps - stick to low GI foods, as a drop in blood sugar alone can make you feel sick.

Beginning Met helped me, once I got over the initial couple of weeks so maybe you should try another doctor?

I also get the tiredness and have found the best way to manage this is through a healthy diet and exercise and doing everything in moderation.

I also found acupuncture helped and visited a western herbalist for a while too - and I think thats the best I have felt.

Remember the pill can make you feel quite sick during the first few weeks as well, so maybe you will improve once things settle down.

Good luck. x
Katie82
 
Posts: 24
Joined: Fri Jul 24, 2009 10:33 am


Return to Other problems

Who is online

Users browsing this forum: No registered users and 5 guests

cron